# SDR FDEA200811144880

- Difficulty date: November 14, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6523638
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR CORROSION ON SEAT TRACK AT STA 740 LBL46, REMOVED BEYOND LIMITS CORRODED SEAT TRACK REF SRM 51-30-2.  FABRICATED REPLACEMENT SEAT TRACK REF SRM 53-10-5.  FABRICATED TRACK SPLICE REF SRM 53-10-5.  INSTALLED SEAT TRACK AND SPLICE REF SRM 53-10-5, TREATED AND PRIMED REF SRM 51-10-2 PG 3.  FABRICATED -3 SPLICE STRAP REF SRM 53-10-5 PG3, HEAT TREAT SPLICE REF 8130 NR 418721, CADMIUM PLATE STRAP REF NR N00957, PRIMED STRAP REF 51-10-2.  INSTALLED STRAP SPLICE REF SRM 53-10-5 P3 AND EA 7-5310-118312.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
